This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
After riding a bicycle for a year, my prostate seems to have been so bothered that it is difficult to sit down. It was in fact difficult to sit on the saddle (I tried over 20 saddles) but I rode through for the year hoping it would go away. At this point I can't sit on normal chairs or even ride a recumbent bicycle. I suffer from ED if I sit too long or pedal on any bicycle.
It feels like my prostate is enlarged and is pushing out my sensitive reproduction/erection tissues and putting them in harm's way (the place where I sit).
I am in my 20s. I have a strong urine stream, no erection or urine pain, but I do have post urination dribble.
Please let me know if anyone has any information to help.
Compression or pressure over the perineal region has been known to impair nerve supply to the prostate and has also been known to cause prostatitis.
Dribbling at the end of urination and after urination is also a sign of prostate enlargement secondary to inflammation.
You will need to consult a urologist for further management of the problem and guidance on medical intervention.
Meanwhile, you can:
Ensure you only sit on surfaces that have adequate padding.
Avoid caffeine and alcohol.
Sit in a hot bath for 10-15 min twice daily to reduce pain and to increase circulation.
Avoid cycling and any such activity that can cause irritation to the prostate gland.
Other irritants to the prostate include citrus fruits and spicy foods.
Do keep us posted on your doubts and progress.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.